Stellentransformation in algebraischen Körpern zweier Veränderlicher

H. W. E. Jung Halle-S

TBD mathscidoc:1701.33859

Acta Mathematica, 68, (1), 7-69, 1937.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 70 downloads ] [ 0 comments ]
@inproceedings{h.1937stellentransformation,
  title={Stellentransformation in algebraischen Körpern zweier Veränderlicher},
  author={H. W. E. Jung},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203109782661568},
  booktitle={Acta Mathematica},
  volume={68},
  number={1},
  pages={7-69},
  year={1937},
}
H. W. E. Jung. Stellentransformation in algebraischen Körpern zweier Veränderlicher. 1937. Vol. 68. In Acta Mathematica. pp.7-69. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203109782661568.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved